JournalszaaVol. 32, No. 1pp. 83–101

Limiting JJ-Spaces for General Couples

  • Fernando Cobos

    Universidad Complutense de Madrid, Spain
  • Luz M. Fernández-Cabrera

    Universidad Complutense de Madrid, Spain
  • Pilar Silvestre

    Universitat de Barcelona, Spain
Limiting $J$-Spaces for General Couples cover
Download PDF

Abstract

We investigate limiting J-interpolation methods for general Banach couples, not necessarily ordered. We also show their relationship with the interpolation methods de ned by the unit square.

Cite this article

Fernando Cobos, Luz M. Fernández-Cabrera, Pilar Silvestre, Limiting JJ-Spaces for General Couples. Z. Anal. Anwend. 32 (2013), no. 1, pp. 83–101

DOI 10.4171/ZAA/1475